# SDR DALA2024093009510

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 31,039 hours, 3,941 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 AFT LH LAV O2 MASK DEPLOYED. CORRECTIVE ACTION: RESECURED O2 MASK IN AFT LT LAV IAW A330 AMM 35-21. (6444559)
